MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll platform in complaint for investigation.A supplemental report will be filed when the investigation has been completed.
 
Event or Problem Description
As reported during shift check, the autopulse platform ((b)(4)) was displaying error message user advisory (ua) 12 (lifeband not present) and user advisory (ua) 45 (not at "home" position after power-on/restart).The field service technician tried to clear the error by power cycling the platform several times and replacing the lifebands; however, the user advisory (ua) 12 error message persisted.According to the technician, the main shaft does not rotate smoothly.No patient involvement on this issue.
 
Additional Manufacturer Narrative
The customer reported complaint for the platform displayed a user advisory (ua) 12 (lifeband not present) and user advisory (ua) 45 (not at "home" position after power-on/restart) error messages was confirmed during functional testing and archive data review.To resolve the issue, the belt clip switch assembly was adjusted to a parallel position.Visual inspection was performed and found damaged top cover, unrelated to the reported complaint.Following the replacement of top cover, the device was further tested and passed all testing criteria with no issues or faults observed.During functional testing, the lifeband clip detect switch inspection shows that the switch lever was not able to close and not parallel to the switch case resulting in (ua) 12 and (ua) 45 as expected, and confirming customer complaint of difficult to rotate the drive shaft.After readjustment of the switch lever and verification using a standard belt test clip aid, the platform was further tested and operated as intended without any further issue fault or error.The archive data was reviewed and contained (ua) 12 and (ua) 45 error messages on the reported event date.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7457068
Report Number3010617000-2018-00475
Device Sequence Number16553348
Product Code DRM
UDI-Device Identifier00849111000314
UDI-Public00849111000314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1